# SDR DALA1223773722

- Difficulty date: April 9, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 37,663 hours, 15,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER 8 AT STATION 440 RT SIDE WAS FOUND TO BE CRACKED.  REPAIRED IAW ERA 501411-14AD.
